# SDR CA140221023

- Difficulty date: February 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,416 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: C7924
- Condition: Inaccurate
- Part time: 360 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INCORRECT READING OF DUAL TACH AT 100 PERCENT RPM.  DUAL TACH REPLACED.
